# SDR QR9R20200507001

- Difficulty date: May 7, 2020
- Submitted: May 7, 2020
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N9765
- Make and model: Bolkms BK117C2
- Aircraft serial: 9765
- Aircraft time: 1,256 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filler
- Condition: Defective
- Location: Fuel System
- Part time: 1,256 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS OVER SERVICED WITH FUEL AND FUEL LEAKED INTO THE AIRCRAFT FROM THE FILLER NECK AND/OR EXPANSION TANK. THIS REQUIRED INTERNAL PANELS TO BE REMOVED TO CONTAIN AND CLEAN-UP THE FUEL. PART 29.973 FUEL TANK FILLER CONNECTION STATES, “EACH FUEL TANK FILLER CONNECTION MUST PREVENT THE ENTRANCE OF FUEL INTO ANY PART OF THE ROTORCRAFT OTHER THAN THE TANK ITSELF DURING NORMAL OPERATIONS AND MUST BE CRASH RESISTANT DURING A SURVIVABLE IMPACT IN ACCORDANCE WITH 29.952.”29.973
